Bulletin of the American Mathematical Society

Review: P. J. Hilton, An introduction to homotopy theory

M. L. Curtis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 60, Number 2 (1954), 182-185.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183518607

Citation

Curtis, M. L. Review: P. J. Hilton, An introduction to homotopy theory. Bull. Amer. Math. Soc. 60 (1954), no. 2, 182--185. https://projecteuclid.org/euclid.bams/1183518607


Export citation